# SDR A6WA201644271

- Difficulty date: August 28, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 31,457 hours, 30,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE ROW 9-12.  INSPECTED EMERGENCY LIGHTS AND FOUND LOOSE CONNECTOR.  RESECURED CONNECTOR BY THE LAV AND ADDED SECURITY TAPE TO THAT CONNECTOR REF SUP 13-022.  OPS CHECK GOOD.
